# SDR SIMA20140622005

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 35,240 hours, 32,017 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 914
- Condition: Failed
- Location: Window Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENROUTE IN ICING CONDITIONS, WS HEAT NR 1 FAIL EICAS CAUTION MSG PRESENTED.  AOM 1 EMER & ABNORMAL PROCEDURE COMPLIED WITH & MSG RESET.  HOWEVER, AFTER TWO MINUTES THE SAME HEAT NR 1 FAIL EICAS CAUTION MSG PRESENTED AGAIN.  REMOVED & INSTALLED SERVICEABLE NR 1 WS HEAT TEMP CONTROLLER IAW AMM 30-42-01.  FUNCTION CHECKED GOOD.
